# SDR USAASB96258

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - FLT 2346 - ON CLIMB-OUT OF ATL, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT ATL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MAIN ENTRY DOOR WAS NOT CLOSING AND SEALING PROPERLY.  LUBRICATED MAN ENTRY DOOR AND SUBSEQUENTLY ADJUSTED THE UPPER TELESCOPING ASSEMBLY (PROGRAMMING ARM).  OPENED AND CLOSED DOOR SEVERAL TIMES.  OPERATIONAL CHECK GOOD.  (M)
